≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

lycopodium reaction 27Bad Reaction to Ignatia 2Lack of reaction to well indicated remedies 4Allergic reaction causing receding gums 4sulphar reaction - challenge for homeopaths 3Delayed reaction with Belladonna 12Dr kadwa, help please , absence of emotional reactions 4Lack of reaction to remedies 5Bad reaction to Nux Vom?? 2Adverse reaction to ssri 9

 

The ABC Homeopathy Forum

remedy reaction

sir i had given rhus tox 30 to patient ,it shows eruptions on face with itching.i stopped that medicine but the eruptions are as it is,what should i do now,shall i antidote it or anything else.
 
  dranshita on 2012-01-26
This is just a forum. Assume posts are not from medical professionals.
For what purpose you have given the patient give detail?

dr. mahfooz
 
Mahfoozurrehman 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.